# SDR SWI2023F00299

- Difficulty date: June 22, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 879 BETWEEN STRG 26L-26R (MARKED)     (C-CHECK RO 8/31/2023)    PERFORMED CUT OUT REPAIR TO FS879.00 LOWER FRAME SECTOR, STR 26L - STR 26R BY COMPLYING WITH ALL STEPS OF REO 670-53-51-260 REV-- DATED 2023-07-24. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY
